# SDR SWAA2017011911298

- Difficulty date: December 29, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR SUPPORT AROUND FASTENER HOLE CORRODED AT BS 491, RBL 15.  R&R FLOOR SUPPORT IAW SRM AND DWG.
